EconPapers    
Economics at your fingertips  
 

Generalizations of optimal growth theory: stochastic models, mathematics, and meta-synthesis

Stephen Spear () and Warren Young

No 2015-E9, GSIA Working Papers from Carnegie Mellon University, Tepper School of Business

References: Add references at CitEc
Citations:

Downloads: (external link)
https://student-3k.tepper.cmu.edu/gsiadoc/WP/2015-E9.pdf
Our link check indicates that this URL is bad, the error code is: 401 Unauthorized

Related works:
Journal Article: GENERALIZATIONS OF OPTIMAL GROWTH THEORY: STOCHASTIC MODELS, MATHEMATICS, AND METASYNTHESIS (2017) Downloads
Working Paper: Generalizations of Optimal Growth Theory: Stochastic Models, Mathematics, and Meta-Synthesis (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cmu:gsiawp:-1808654485

Ordering information: This working paper can be ordered from
https://student-3k.t ... /gsiadoc/GSIA_WP.asp

Access Statistics for this paper

More papers in GSIA Working Papers from Carnegie Mellon University, Tepper School of Business Tepper School of Business, Carnegie Mellon University, 5000 Forbes Avenue, Pittsburgh, PA 15213-3890.
Bibliographic data for series maintained by Steve Spear ().

 
Page updated 2025-03-30
Handle: RePEc:cmu:gsiawp:-1808654485